American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] M. Kon, Y. G. Sficas and I. P. Stavroulakis. Oscillation criteria for delay equations. Proc. Amer. Math. Soc. 128 (2000) 2989-2997. MR 1694869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuming Chen, Ying Sue Huang and Jianhong Wu. Desynchronization of large scale delayed neural networks. Proc. Amer. Math. Soc. 128 (2000) 2365-2371. MR 1709744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jianhong Wu and Xiao-Qiang Zhao. Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998) 1709-1714. MR 1458271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bingtuan Li. Oscillation of first order delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 3729-3737. MR 1363175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Á. Elbert and I. P. Stavroulakis. Oscillation and nonoscillation criteria for delay differential equations . Proc. Amer. Math. Soc. 123 (1995) 1503-1510. MR 1242082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qingkai Kong. Oscillation results on linear systems of difference equations . Proc. Amer. Math. Soc. 123 (1995) 3057-3065. MR 1291780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shou Chuan Hu and Nikolaos S. Papageorgiou. Delay differential inclusions with constraints . Proc. Amer. Math. Soc. 123 (1995) 2141-2150. MR 1257111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Olof J. Staffans. Periodic $L\sp 2$-solutions of an integrodifferential equation in a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 745-751. MR 1111439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. H. Nasr. Asymptotic behaviour and oscillation of classes of integrodifferential equations . Proc. Amer. Math. Soc. 116 (1992) 143-148. MR 1094505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Ladas, C. Qian and J. Yan. A comparison result for the oscillation of delay differential equations . Proc. Amer. Math. Soc. 114 (1992) 939-947. MR 1052575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zuo Sheng Hu. Boundedness of solutions to functional integro-differential equations . Proc. Amer. Math. Soc. 114 (1992) 519-526. MR 1070520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jian Hong Wu. Asymptotic periodicity of solutions to a class of neutral functional-differential equations . Proc. Amer. Math. Soc. 113 (1991) 355-363. MR 1079900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Ladas, Ch. G. Philos and Y. G. Sficas. Oscillations in neutral equations with periodic coefficients . Proc. Amer. Math. Soc. 113 (1991) 123-134. MR 1045596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shao Zhu Chen, Qing Guang Huang and L. H. Erbe. Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations . Proc. Amer. Math. Soc. 113 (1991) 999-1008. MR 1070513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ch. G. Philos. On the oscillation of differential equations with periodic coefficients . Proc. Amer. Math. Soc. 111 (1991) 433-440. MR 1037219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuan Ji Cheng. Oscillation in nonautonomous scalar differential equations with deviating arguments . Proc. Amer. Math. Soc. 110 (1990) 711-719. MR 1023349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Győri, G. Ladas and L. Pakula. On oscillations of unbounded solutions . Proc. Amer. Math. Soc. 106 (1989) 785-792. MR 969316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William F. Trench and Takaŝi Kusano. Systems of functional-differential equations with asymptotically constant solutions . Proc. Amer. Math. Soc. 104 (1988) 1091-1097. MR 938915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George Seifert. Oscillatory solutions for certain delay-differential equations . Proc. Amer. Math. Soc. 104 (1988) 553-557. MR 962827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gerhard Metzen. Existence of periodic solutions of second order differential equations with delay . Proc. Amer. Math. Soc. 103 (1988) 765-772. MR 947655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. R. Aftabizadeh, Joseph Wiener and Jian-Ming Xu. Oscillatory and periodic solutions of delay differential equations with piecewise constant argument . Proc. Amer. Math. Soc. 99 (1987) 673-679. MR 877038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alessandro Fonda. Guiding functions and periodic solutions to functional-differential equations . Proc. Amer. Math. Soc. 99 (1987) 79-85. MR 866434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrzej Drozdowicz and Jerzy Popenda. Asymptotic behavior of the solutions of the second order difference equation . Proc. Amer. Math. Soc. 99 (1987) 135-140. MR 866443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenneth L. Cooke and Joseph Wiener. An equation alternately of retarded and advanced type . Proc. Amer. Math. Soc. 99 (1987) 726-732. MR 877047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yuichi Kitamura and Takaŝi Kusano. Oscillation of first-order nonlinear differential equations with deviating arguments . Proc. Amer. Math. Soc. 78 (1980) 64-68. MR 548086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takaŝi Kusano and Hiroshi Onose. Asymptotic decay of oscillatory solutions of second order differential equations with forcing term . Proc. Amer. Math. Soc. 66 (1977) 251-257. MR 0457901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2